Abstract and Applied Analysis

Distance from Bloch-Type Functions to the Analytic Space F ( p , q , s )

Cheng Yuan and Cezhong Tong

Full-text: Open access

Abstract

The analytic space F ( p , q , s ) can be embedded into a Bloch-type space. We establish a distance formula from Bloch-type functions to F ( p , q , s ) , which generalizes the distance formula from Bloch functions to BMOA by Peter Jones, and to F ( p , p - 2 , s ) by Zhao.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 610237, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412277166

Digital Object Identifier
doi:10.1155/2014/610237

Mathematical Reviews number (MathSciNet)
MR3253579

Zentralblatt MATH identifier
07022717

Citation

Yuan, Cheng; Tong, Cezhong. Distance from Bloch-Type Functions to the Analytic Space $F(p,q,s)$. Abstr. Appl. Anal. 2014 (2014), Article ID 610237, 7 pages. doi:10.1155/2014/610237. https://projecteuclid.org/euclid.aaa/1412277166


Export citation